# SDR FDEA201007082418

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- Engine: Pwa PW4158
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A5724105920000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E CAVITY UNDER PANEL 575 BB;  UPPER PANEL SUPPORT IS CRACKED.  RIB 6A-RIB 7.  REMOVED CRACKED SUPPORT (STIFFENER) AND ADJACENT BRACKET IAW SRM 51-40-21, PARA 7.  FABRICATED NEW STIFFENER IAW DWG A57241059 (-200).  ALODINED AND PRIMED STIFFENER IAW SRM 51-21-10 AND 51-23-10.  PAINTED IAW SRM 51-75-10.  INSTALLED STIFFENER AND ADJACENT BRACKET IAW DWG A57240681 AND SRM 51-40-21, PARA 7.
